An Exactly Two-to-One Map from an Indecomposable Chainable Continuum

Volume 52 / 2004

Jerzy Krzempek Bulletin Polish Acad. Sci. Math. 52 (2004), 335-339 MSC: Primary 54C10; Secondary 54F15, 54E40. DOI: 10.4064/ba52-3-13

Abstract

It is shown that a certain indecomposable chainable continuum is the domain of an exactly two-to-one continuous map. This answers a question of Jo W. Heath.

Authors

  • Jerzy KrzempekInstitute of Mathematics
    Technical University of Silesia
    Kaszubska 23
    44-100 Gliwice, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image